# SDR CA051111003

- Difficulty date: November 11, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 9,638 hours
- Engine: Cont IO550F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TIST760CA
- Condition: Cracked
- Location: Engine
- Component: Engine, Cont, IO550F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CYLINDER NR 4 HAD LARGE CRACK ACROSS CYLINDER, BELOW TOP SPARK PLUG HOLE. A CYLINDER DIFFERENTIAL CHECK CONFIRMED CYLINDERS 2, 6, AND 3 TO HAVE CRACKS IN THE SAME GENERAL LOCATION.  ALL 6 CYLINDER ASSEMBLIES WHERE REMOVED.  6 NEW CYLINDER ASSEMBLIES P/N 655471A4.  NOTE: THIS MAKES 16 I0-520 AND I0-550 CYLINDER ASSEMBLIES REPLACED DUE TO THE SAME PROBLEM SINCE MAY 2005 ON A FLEET OF 6 AC OPERATED BY 2 INDEPENDENT COMPANYS.
